References of "Thalmaier, Anton 50003189"
     in
Bookmark and Share    
Full Text
See detailStochastic calculus of variations in mathematical finance
Malliavin, Paul; Thalmaier, Anton UL

Book published by Springer-Verlag (2006)

Detailed reference viewed: 220 (13 UL)
Full Text
Peer Reviewed
See detailHarnack inequality and heat kernel estimates on manifolds with curvature unbounded below
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2006), 130(3), 223-233

Detailed reference viewed: 224 (8 UL)
Full Text
Peer Reviewed
See detailCanonical Brownian motion on the space of univalent functions and resolution of Beltrami equations by a continuity method along stochastic flows
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (2004), 83(8), 955-1018

Detailed reference viewed: 156 (1 UL)
Full Text
Peer Reviewed
See detailDerivative estimates of semigroups and Riesz transforms on vector bundles
Thalmaier, Anton UL; Wang, Feng-Yu

in Potential Analysis (2004), 20(2), 105-123

Detailed reference viewed: 189 (23 UL)
Full Text
Peer Reviewed
See detailGeometrization of Monte-Carlo numerical analysis of an elliptic operator: strong approximation
Cruzeiro, Ana Bela; Malliavin, Paul; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2004), 338(6), 481-486

Detailed reference viewed: 191 (1 UL)
Full Text
Peer Reviewed
See detailYang-Mills fields and random holonomy along Brownian bridges
Arnaudon, Marc; Thalmaier, Anton UL

in Annals of Probability (2003), 31(2), 769-790

Detailed reference viewed: 202 (8 UL)
Full Text
Peer Reviewed
See detailHorizontal martingales in vector bundles
Arnaudon, Marc; Thalmaier, Anton UL

in Séminaire de Probabilités XXXVI (2003)

Detailed reference viewed: 194 (7 UL)
Full Text
Peer Reviewed
See detailA Bismut type formula for the Hessian of heat semigroups
Arnaudon, Marc; Plank, Holger; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2003), 336(8), 661-666

Detailed reference viewed: 211 (5 UL)
Full Text
Peer Reviewed
See detailThe price-volatility feedback rate: an implementable mathematical indicator of market stability
Barucci, Emilio; Malliavin, Paul; Mancino, Maria Elvira et al

in Math. Finance (2003), 13(1), 17-35

Detailed reference viewed: 160 (3 UL)
Full Text
Peer Reviewed
See detailNumerical error for SDE: asymptotic expansion and hyperdistributions
Malliavin, Paul; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2003), 336(10), 851-856

Detailed reference viewed: 207 (4 UL)
Full Text
Peer Reviewed
See detailSupport of Virasoro unitarizing measures
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2002), 335(7), 621-626

Detailed reference viewed: 202 (4 UL)
Full Text
Peer Reviewed
See detailA probabilistic approach to the Yang-Mills heat equation
Arnaudon, Marc; Bauer, Robert O.; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (2002), 81(2), 143-166

Detailed reference viewed: 182 (2 UL)
Full Text
Peer Reviewed
See detailHeat equation derivative formulas for vector bundles
Driver, Bruce K.; Thalmaier, Anton UL

in Journal of Functional Analysis (2001), 183(1), 42-108

Detailed reference viewed: 269 (25 UL)
Full Text
Peer Reviewed
See detailBismut type differentiation of semigroups.
Arnaudon, Marc; Thalmaier, Anton UL

in Probability theory and mathematical statistics. (1999)

Detailed reference viewed: 141 (8 UL)
Full Text
Peer Reviewed
See detailManifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps
Arnaudon, Marc; Li, Xue-Mei; Thalmaier, Anton UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (1999), 35(6), 765-791

Detailed reference viewed: 183 (4 UL)
Full Text
Peer Reviewed
See detailComplete lifts of connections and stochastic Jacobi fields
Arnaudon, Marc; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (1998), 77(3), 283-315

Detailed reference viewed: 205 (3 UL)
Full Text
Peer Reviewed
See detailStability of stochastic differential equations in manifolds
Arnaudon, Marc; Thalmaier, Anton UL

in Séminaire de Probabilités, XXXII (1998)

Detailed reference viewed: 207 (8 UL)
Full Text
Peer Reviewed
See detailSome remarks on the heat flow for functions and forms
Thalmaier, Anton UL

in Electronic Communications in Probability (1998), 3

Detailed reference viewed: 235 (16 UL)
Full Text
Peer Reviewed
See detailGradient estimates for harmonic functions on regular domains in Riemannian manifolds
Thalmaier, Anton UL; Wang, Feng-Yu

in Journal of Functional Analysis (1998), 155(1), 109-124

Detailed reference viewed: 232 (14 UL)
Full Text
Peer Reviewed
See detailOn the differentiation of heat semigroups and Poisson integrals
Thalmaier, Anton UL

in Stochastics & Stochastics Reports (1997), 61(3-4), 297-321

Detailed reference viewed: 240 (10 UL)